Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain in the stomach. Liver test reports high. What to do?

Hi My Name is ashidra And I Have A Problem with my stomach it been and on and off problem it s been going on for about 9 mouths now I been to 3 different hospitals about 3 time in one day before they Caint find anything wrong but some doctors say when they run there test my liver is high I don t really know but I was wondering can you help me it s like really bad pain at the top of my stomach makes me Caint sit Still and also fells like my stomach is collapse ins its a really bad bad bad felling I just wonted to know can you help me please
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM thanks for the query.
Most common causes of such difficulties is gastritis and gallbaldder issue so these are first things to rule out by ct scan and gastrocopy. High lft may indicate liver or gallbladder disorder but the exact cause should still be found and the right treatment can be performed.
Wish you good health. Regards
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor